Posted by: Rachael | 2009-05-22


I took Reuteri for about a week.
It started off as an itch on my knee, then within a week my whole left leg had red patches, that were itchy and sore. Eventually I was diagnosed with shingles. After the meds, its going away now. But since this can be activated by medication or stress, is it possible this was the side-effects of the Reuteri, as i have not been on any other medication?
Many thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert

Hi Rachael
It is highly unlikey to be REUTERI simply because Reuteri stays locallised in your gut, it is not absorbed into the bood stream.
No such side effect has ever been reported in the medical literature and does not exist to the best of my knowledge. It was probably the first sign of the Shingles starting!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.